American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37E30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Andres Koropecki and Fabio Armando Tal. Area-preserving irrotational diffeomorphisms of the torus with sublinear diffusion. Proc. Amer. Math. Soc. 142 (2014) 3483-3490.
Abstract, references, and article information
View Article: PDF

[2] John Franks and Michael Handel. Triviality of some representations of $\operatorname{MCG}(S_g)$ in $GL(n,\mathbb{C}), \operatorname{Diff}(S^2)$ and $\operatorname{Homeo}(\mathbb{T}^2)$. Proc. Amer. Math. Soc. 141 (2013) 2951-2962.
Abstract, references, and article information
View Article: PDF

[3] Sadayoshi Kojima. Entropy, Weil-Petersson translation distance and Gromov norm for surface automorphisms. Proc. Amer. Math. Soc. 140 (2012) 3993-4002.
Abstract, references, and article information
View Article: PDF

[4] Shigenori Matsumoto. Prime end rotation numbers of invariant separating continua of annular homeomorphisms. Proc. Amer. Math. Soc. 140 (2012) 839-845. MR 2869068.
Abstract, references, and article information
View Article: PDF

[5] T. Jäger. Periodic point free homeomorphisms of the open annulus: from skew products to non-fibred maps. Proc. Amer. Math. Soc. 138 (2010) 1751-1764. MR 2587460.
Abstract, references, and article information
View Article: PDF

[6] Salvador Addas-Zanata and Fábio Armando Tal. On generic rotationless diffeomorphisms of the annulus. Proc. Amer. Math. Soc. 138 (2010) 1023-1031. MR 2566568.
Abstract, references, and article information
View Article: PDF

[7] Patrice Le Calvez and Jian Wang. Some remarks on the Poincaré-Birkhoff theorem. Proc. Amer. Math. Soc. 138 (2010) 703-715. MR 2557187.
Abstract, references, and article information
View Article: PDF

[8] Alejandro Kocsard and Andrés Koropecki. A mixing-like property and inexistence of invariant foliations for minimal diffeomorphisms of the 2-torus. Proc. Amer. Math. Soc. 137 (2009) 3379-3386. MR 2515407.
Abstract, references, and article information
View Article: PDF

[9] C. Morales. Another dichotomy for surface diffeomorphisms. Proc. Amer. Math. Soc. 137 (2009) 2639-2644. MR 2497476.
Abstract, references, and article information
View Article: PDF

[10] André de Carvalho, Toby Hall and Rupert Venzke. On period minimal pseudo-Anosov braids. Proc. Amer. Math. Soc. 137 (2009) 1771-1776. MR 2470836.
Abstract, references, and article information
View Article: PDF

[11] Kamlesh Parwani. Monotone periodic orbits for torus homeomorphisms. Proc. Amer. Math. Soc. 133 (2005) 1677-1683. MR 2120254.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Lizzie Burslem. Centralizers of area preserving diffeomorphisms on $S^2$. Proc. Amer. Math. Soc. 133 (2005) 1101-1108. MR 2117211.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Patrice Le Calvez. Rotation numbers in the infinite annulus. Proc. Amer. Math. Soc. 129 (2001) 3221-3230. MR 1844997.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1